# SDR COMA0260006

- Difficulty date: December 28, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 7,838 hours, 8,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6003603031
- Condition: Cracked
- Location: Fs718.0
- Part time: 7,838 hours, 8,046 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L/H SIDE AFT DOUBLER AT FS718.0 WAS CRACKED BETWEEN STRINGERS 10 AND 12.REMOVED CRACKED DOUBLER AND INSTALLED A NEW DOUBLER I/A/W REO 601R-53-61-193 REV A AND WVAC EO 601R-53-2902A.
